# SDR DALA1301830692

- Difficulty date: January 22, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 44,483 hours, 19,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L4 EMERGENCY LIGHT, TEST SWITCH INOPERATIVE.  REPLACED L4 TEST SWITCH IAW WDM 330-57-15.  OPS CHECKED GOOD.
